Alert archive / Tennessee / River Flood Warnings in 2018

River Flood Warning 33, NWS Atlanta, GA

April 24, 2018Hamilton County, Tennessee; Catoosa County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 24, 2018, 6:58 AM EDT for Hamilton County, Tennessee; Catoosa County, Georgia. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Apr 24, 2018, 6:58 AM EDT (10:58 UTC)
Expired
Apr 26, 2018, 1:26 AM EDT
In force
42 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 12.84 ft at Apr 25, 2018, 12:00 AM EDT.

actionminormoderate101504/2404/2504/2604/27
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

054 
WGUS42 KFFC 241058
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
658 AM EDT Tue Apr 24 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC047-TNC065-241735-
/O.NEW.KFFC.FL.W.0033.180424T1058Z-180424T1735Z/
/WCKG1.1.ER.180424T1031Z.180424T1045Z.180424T1135Z.UU/
658 AM EDT Tue Apr 24 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The West Chickamauga Creek near Fort Oglethorpe.
* From this morning until this afternoon.
* At 645 AM Tuesday the stage was 11.0 feet...and rising.
* Flood stage is 11 feet.
* The river will rise shortly above flood level then fall to below 
  flood stage by this afternoon.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.


&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
6 follow-up statements
995 
WGUS82 KFFC 241701
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Big Creek near Cumming affecting Forsyth County 

 
GAC047-TNC065-250701-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-180425T1342Z/
/WCKG1.1.ER.180424T1031Z.180424T1630Z.180425T0742Z.UU/
101 PM EDT Tue Apr 24 2018

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Wednesday morning.
* At 12 PM Tuesday the stage was 11.6 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The creek will continue to fall to below flood stage by early 
  tomorrow.
* At 11 feet...Flood Stage was reached. Minor flooding began of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek is ongoing further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-250701-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180425T1200Z/
/ENGG1.1.ER.180423T0459Z.180424T0430Z.180425T0600Z.UU/
101 PM EDT Tue Apr 24 2018

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Lookout Creek near New England.
* Until Wednesday morning.
* At 12 PM Tuesday the stage was 14 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* At 13 feet...Minor flooding expanded along Sells Lane in Trenton...Mason Road near Rising        
  Fawn...and Creek Road near New England. All these roads will be closed. Also minor flooding expanded much further downstream as the creek crosses the Tennessee border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC313-250701-
/O.EXT.KFFC.FL.W.0031.000000T0000Z-180427T0849Z/
/CHCG1.1.ER.180424T1118Z.180426T0600Z.180427T0249Z.UU/
101 PM EDT Tue Apr 24 2018

...Flood Warning extended until late Thursday night...The Flood 
Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late Thursday night.
* At 12 PM Tuesday the stage was 17 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 17.7 feet by early Thursday 
  morning. The river will fall below flood stage Thursday before 
  midnight.
* At 16.0 feet...Minor flooding began. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank began to flood.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC117-250227-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-180425T0227Z/
/CMGG1.1.ER.180424T1341Z.180424T1745Z.180424T2027Z.UU/
101 PM EDT Tue Apr 24 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until this evening.
* At 11 AM Tuesday the stage was 6.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6 feet.
* At 6 feet...Flood stage was reached. Minor flooding expanded 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  began to flood. The areas under the Georgia 400 Highway and 
  McFarland Road would be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road would be covered with 
  around two feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
806 
WGUS82 KFFC 250104
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
904 PM EDT Tue Apr 24 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC047-TNC065-251505-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0600Z.180426T0336Z.UU/
904 PM EDT Tue Apr 24 2018

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until late Wednesday night.
* At 9PM Tuesday the stage was 12.7 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 13 feet after midnight 
  tonight. The river will fall below flood stage late tomorrow  
  evening.
* At 13 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.

  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-250803-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180425T0803Z/
/ENGG1.1.ER.180423T0459Z.180424T0430Z.180425T0203Z.UU/
904 PM EDT Tue Apr 24 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Lookout Creek near New England.
* Until late tonight.
* At 9PM Tuesday the stage was 12.5 feet...and falling.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 12 feet.
* The river will fall to below flood stage by midnight tonight.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
156 
WGUS82 KFFC 251016
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
616 AM EDT Wed Apr 25 2018

 
...The Flood Warning continues for the following rivers in Georgia...

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 


GAC047-TNC065-260016-
/O.CON.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0336Z.UU/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 6 AM Wednesday the stage was 12.8 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will fall below flood stage by tonight.
* At 13 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524

$$

GAC117-121-260016-
/O.CON.KFFC.FL.W.0028.000000T0000Z-180426T0651Z/
/APHG1.1.ER.180423T1320Z.180424T1815Z.180426T0051Z.NO/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until late tonight.
* At 545 AM Wednesday the stage was 8.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC021-153-169-207-289-260016-
/O.CON.KFFC.FL.W.0039.000000T0000Z-180427T0000Z/
/MACG1.1.ER.180425T0355Z.180425T0930Z.180426T1800Z.NO/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Thursday evening.
* At 530 AM Wednesday the stage was 18.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will fall below flood stage by tomorrow evening.
* At 18 feet...Flood stage is reached. Minor flooding begins along 
  the river upstream and downstream from the gage at U.S. Highway 80 
  or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
  and agricultural lands well downstream will be under a foot of 
  water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-260016-
/O.CON.KFFC.FL.W.0035.000000T0000Z-180426T1245Z/
/PNFG1.1.ER.180424T2030Z.180425T0900Z.180426T0645Z.NO/
616 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The Oconee River near Penfield.
* Until Thursday morning.
* At 5 AM Wednesday the stage was 13.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will fall below flood stage by Thursday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along 
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
672 
WGUS82 KFFC 251337
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
937 AM EDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 


GAC047-TNC065-260337-
/O.CON.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0336Z.UU/
937 AM EDT Wed Apr 25 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 930 AM Wednesday the stage was 12.6 feet...and 
  falling slowly.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13.0 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.


&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
290 
WGUS82 KFFC 260156
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
956 PM EDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

 
GAC047-TNC065-261007-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-180426T1007Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0407Z.UU/
956 PM EDT Wed Apr 25 2018

...The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Thursday morning.
* At 9 PM Wednesday the stage was 11.5 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
478 
WGUS82 KFFC 260526
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
126 AM EDT Thu Apr 26 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties

 
GAC047-TNC065-260556-
/O.CAN.KFFC.FL.W.0033.000000T0000Z-180426T1007Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0512Z.UU/
126 AM EDT Thu Apr 26 2018

The Flood Warning is cancelled for
  The West Chickamauga Creek near Fort Oglethorpe.
* This takes effect immediately.
* At 1AM Thursday the stage was 10.9 feet...and falling.
* Flood stage is 11.0 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 24, 3:37 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 24, 3:37 AM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
337 AM EDT Tue Apr 24 2018

.SHORT TERM /Today through Wednesday/...

Short term period will be dominated by the slow moving cutoff
upper level low located over Nashville TN. Winds should slowly
shift out of the west for most of the area...but should be light.
With all the rain and high RH airmass trapped in the low levels,
some patchy fog may develop through the early morning hours and
have included in the grids. Will need to watch for possibility of
more widespread formation and possibly SPS or
Advisory..particularly North and Northeast GA. As the low slowly
works east, some drier air in the mid levels will work in from the
west and southwest for areas generally south of I20. North GA
looks to be socked in clouds and dreary weather for another day as
the low slowly traverses east Tuesday. With some daytime heating
Tue afternoon, showers should pop up across the area with chances
increasing the further north you go and closer to the upper low
which is supported by most of the short terms CAMS. Best chances
appear in the 1pm to 5pm timeframe but will generally be limited
to chance for now.

Wednesday appears to be a recovery day with a short wave ridge
moving over ahead of another digging trough.  Near normal temps but
pleasant conditions expected.

30

&&

.LONG TERM /Wednesday Night through Monday/...

Active wave train pattern continues through the fcst period with
the main focus on the strength and timing of two shortwaves. The
first is with pretty good model consensus/consistency on swinging
through the area for Thursday. Have raised pops to likely for most
of CWA and included slight chance thunder mention given some
progged elevated instability (also how sensitive the environment
can be given any cloud breaks and increasing solar angle for this
time of year). Low level shear is lacking though deep layer values
are marginal enough to where we will need to monitor any
strong/severe potential for more organized convection or enhanced
updrafts. Should not be as much of a flooding/heavy rain issue
given how progressive it looks to be.

Next wave could be a bit less in amplitude though guidance has
less agreement on how far south the piece of energy digs or if it
cuts off going into late Friday/early Saturday. Carried general
slight pops until more confidence is reached or moisture return
increases.

The weekend for now looks pleasant and ridge dominated. Temps
rebound to back above normal with even upper 70s for most areas
Sunday/Monday.

Baker

&&

.AVIATION...
06Z Update...
shra activity is slowly exiting the area as some mid level drying
works into the TAF sites around the slow moving upper level low
over TN. CSG and MCN are the most removed from the upper low and
will have the best conditions through the period. Next few hours
could be challenging in the metro sites as late evening rains and
light winds could allow some FG to form. Guidance suggests the
best period is the 09z-12z period before things start improving
and have included LIFR vsby in a Tempo group but may have to
include in prevailing if it becomes more widespread. Cigs should
hold steady in the IFR range but could drop briefly to LIFR in the
10-12z timeframe...have included this within the tempo group for
that possibility as well. Winds should shift around to the west or
northwest overnight and by AM at most sites and remain so through
the period. Some SHRA development is possible Tue afternoon
however much less coverage is expected with no TS anticipated
either...have included a prob30 group at most sites for shra.

//ATL Confidence...06Z Update...
medium confidence on cigs and vsby
high all other elements

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  53  74  52 /  30  20   5  20
Atlanta         69  55  70  54 /  40  20  10  20
Blairsville     66  50  65  47 /  60  30  20  20
Cartersville    69  53  70  51 /  40  20  10  20
Columbus        73  56  75  56 /  30  10   5  20
Gainesville     69  54  70  52 /  40  30  10  20
Macon           74  54  76  54 /  30  10   5  10
Rome            70  53  70  51 /  40  20  20  20
Peachtree City  71  53  72  52 /  30  20   5  20
Vidalia         77  58  78  58 /  20  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...30
LONG TERM....Baker
AVIATION...30
Hazardous weather outlook, Apr 24, 4:03 AM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
403 AM EDT Tue Apr 24 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
403 AM EDT Tue Apr 24 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Several disturbances look to push across the area this week
- the first on Thursday and the second possible for late Friday
into Saturday. For now have included a slight chance of
thunderstorms with the Thursday system. There is still uncertainty
on timing and strength of these systems so please monitor future
updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:00 PM EDTSpecial Weather StatementFFCEmanuel45 min
Apr 23, 8:45 PM EDTSpecial Weather StatementFFCEmanuel45 min
Apr 23, 8:53 PM EDTSpecial Weather StatementFFCWarren52 min
Apr 23, 8:55 PM EDTSpecial Weather StatementFFCGlascock50 min
Apr 23, 8:58 PM EDTSpecial Weather StatementFFCTelfair32 min
Apr 23, 9:11 PM EDTSpecial Weather StatementFFCWilkes49 min
Apr 23, 9:42 PM EDTSpecial Weather StatementFFCTelfair48 min
Apr 23, 9:43 PM EDTSpecial Weather StatementFFCGlascock47 min
Apr 23, 9:46 PM EDTSpecial Weather StatementFFCWarren29 min
Apr 23, 9:58 PM EDTSpecial Weather StatementFFCWilkes47 min
Apr 23, 10:14 PM EDTSpecial Weather StatementFFCMontgomery, Toombs46 min
Apr 23, 10:54 PM EDTSpecial Weather StatementFFCEmanuel, Toombs51 min
Apr 23, 11:33 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Apr 24, 1:43 AM EDTRiver Flood WarningFFCDeKalb2 hr
Apr 24, 4:55 AM EDTRiver Flood WarningFFCWhitfield71 hr
Apr 24, 5:34 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 24, 10:07 AM EDTRiver Flood WarningFFCForsyth8 hr
Apr 24, 3:07 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee44 hr
Apr 24, 3:56 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding15 hr

Nearby

River Flood Warnings in Tennessee, 2018River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.